A very good friend of mine has some sort of a heart arrhythmia. I don't know much about these but recently, I suppose because her doctor thinks that she needs it now, he prescribed her with a medication called Digitalis. Apparently, this is used for congestive heart failure and for heart arrhythmias, which is her case.
Her doctor didn't tell her anything about the side effects of this drug, and she didn't bother asking him, and now all of a sudden she wants to know about these side effects so I was hoping that some of you here might have an answer to this question.
The amount of medicine you need to take may vary. Doses for children depend on the weight of the child. If she is taking the liquid form of the medicine, the amount she should take should be measured only with the specially marked dropper she is given with the bottle of medicine. If she misses a dose, she should take it as soon as she remembers. If it is within 12 hours of her next dose, she should skip this missed dose and carry on with her regular schedule. She shouldn't double her next dose. She shouldn't stop taking digitalis unless her doctor tells her to do so.
Guest might have not been talking about side effects there, but those are definitely some useful tips which are important for your friend to know.
Here's a list of the serious side effects I know:
- An irregular heartbeat that causes dizziness, the feeling that your heart has skipped a beat (palpitations), shortness of breath, sweating, or fainting
- Hallucinations, confusion, and mental changes like depression
- Unusual tiredness or weakness
- Trouble with your eyesight, such as blurry eyesight, double vision, or seeing yellow, green, or white halos around objects
- A loss of appetite or an upset stomach
Some common side effects are erectile dysfunction and breast enlargement in men.
Well, whatever the side effects she is having, she should tell that to her doctor as soon as possible so it doesn't really matter if she knows what the side effects are.
Some of the more or less common side effects are a skin rash or hives, headache, a numbness or tingling sensation over your body, eye sensitivity to light, diarrhea and throwing up.
She should consult with her doctor about everything regarding this medicine. She mustn't stop using it all of a sudden or it could be dangerous. Like I said, she should talk to her doctor about every single thing.
Good day there. My dad was using Digitalis and I think that his organism was never able to get used on this. He was struggling so hard because this medicine was really helpful to him, but he couldn’t stand those constant side –effects. Constant dizziness were nothing what was happening to him while he was using this drug. For example, one day he was really pale and when I asked him what is going on, he told me that he saw blood in his stool. I was really afraid that something bad is going on with him again, so we went to see his doctor. And this was just one of the side – effects that digitalis can cause.
Good day friends. It is true that some unwanted side – effects can happen during the therapy with this medication. If any of those side – effects happen to you, you should check it with your doctor immediately. Of course, some side – effects that happen maybe don’t require medical attention, but what is sure – it is sure and safe. Here is what else can happen to you if you are using Digitalis. You can have some chest pain or chest discomfort, you can have nausea and maybe you can lose your breath frequently. Also, sweating and swelling is possible. Good luck.
Hello there everyone. I need to tell you about my experience on this website as well. I was using Digitalis and I can tell that there is nothing better than it. This medicine caused so mild side - effects to me that I don't even remember them (some very small dizziness, nausea, etc). And that is all. People were telling me about those bad side - effects that can happen but I was not scared. I was thinking like this - if this medicine can help me, why I would not use it? And it really did helped me a lot. So I vote for Digitalis. It is my first and only choice :)